# SDR Y2PA2022102522065

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277792237075T6
- Condition: Corroded
- Location: Zone 100
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND HOLE DAMAGE ON L8L UPPER INBOARD FLANGE BETWEEN FRAMES 1401 AND 1418  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN, INSPECTED DAMAGE AND FOUND TO BE OUT OF LIMITS. THEY CUTOUT DAMAGE SECTION OF L8L BETWEEN F.S. 1392 AND 1428. THEY FABRICATED, DRILLED AND DEBURRED NEW SECTION OF L8L FROM 2777922-3-7075-T6. THEY ALSO FABRICATED DRILLED AND DEBURRED SPLICE REPAIR FROM 7637813-3-7075-T6. ALL REPAIR PARTS WERE TREATED AND PRIMED IAW DC9/MD80 SRM 51-10-3. THEY INSTALLED NEW LONGERON SECTION AND LONGERON REPAIR SPLICES ON L8L BETWEEN STATIONS 1392 AND 1428 IAW DC9/MD80 SRM 53-14-4 AND SRM 53-02 FIG.18
